# SDR FDEA202003120557

- Difficulty date: March 12, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 80,574 hours, 40,601 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 834403
- Condition: Failed
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L FWD ENT DOOR EICAS MSG DISPLAYED IN FLT DURING                                  CRUISE AT FL 360 INTERMITTENTLY THEN EXTINGUISHED                                 ON DECENT.  R/R L1 DOOR LOCKED SENSOR S10094 - REF M/M                                        52-71-00-4.  PERFORMED ADJUSTMENT/TEST WITH NO                                    FAULTS - REF M/M 52-71-00-5.  NO FAULTS PER PSEU                                  BITE - REF FIM 32-09 FT 803.  A/C O.K. FOR SERVICE.
